Skip to Main content Skip to Navigation
Journal articles

A symbolic approach to some identities for Bernoulli-Barnes polynomials

Abstract : The Bernoulli–Barnes polynomials are defined as a natural multidimensional extension of the classical Bernoulli polynomials. Many of the properties of the Bernoulli polynomials admit extensions to this new family. A specific expression involving the Bernoulli–Barnes polynomials has recently appeared in the context of self-dual sequences. The work presented here provides a proof of this self-duality using the symbolic calculus attached to Bernoulli numbers and polynomials. Several properties of the Bernoulli–Barnes polynomials are established by this procedure.
Document type :
Journal articles
Complete list of metadata

Cited literature [7 references]  Display  Hide  Download
Contributor : Christophe Vignat Connect in order to contact the contributor
Submitted on : Friday, April 10, 2020 - 2:45:27 PM
Last modification on : Sunday, June 26, 2022 - 2:28:23 AM


Files produced by the author(s)



Lin Jiu, Victor H. Moll, Christophe Vignat. A symbolic approach to some identities for Bernoulli-Barnes polynomials. International Journal of Number Theory, World Scientific Publishing, 2016, 12 (03), pp.649-662. ⟨10.1142/s1793042116500421⟩. ⟨hal-01294173⟩



Record views


Files downloads